PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On the growth of a holomorphic curve with deficient moving hyperplanes

Volume 120 / 2017

Nan Wu Annales Polonici Mathematici 120 (2017), 149-161 MSC: Primary 30D10; Secondary 30D20, 30B10, 34M05. DOI: 10.4064/ap170608-2-10 Published online: 17 November 2017


We generalize some results on the growth of meromorphic functions or $\nu $-valued algebroid functions to holomorphic curves with deficient moving hyperplanes.


  • Nan WuDepartment of Mathematics
    School of Science China University of Mining and Technology (Beijing)
    100083 Beijing, China

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image